# SDR HEEA071992

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 16,529 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 39433339002
- Part serial: 41
- Condition: Inoperative
- Location: Triple Tach
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 NEEDLE ON TRIPLE TACH INOPERATIVE.
